MathSciNet Relay Station
MathSciNet bibliographic data
MR2775814 (2012d:14020) 14E22 (14E05 14E20 14J10 14N05)
Ciliberto, C.; Flamini, F. On the branch curve of a general projection of a surface to a plane. Trans. Amer. Math. Soc. 363 (2011), no. 7, 3457–3471.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement